Top 8 Kids Ibuprofen Dye Free – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Pepcid

#ad

4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids, Berry Flavored, 100mg Ibuprofen

#ad
Pepcid #ad - This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Motrin products can help you and your family feel better. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
BrandPepcid #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length1.99 Inches
Weight0.25 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

2. Motrin

#ad

Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, 24 Count, Grape

#ad
Motrin #ad - The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor.

From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours. 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Number00300450932242
Model00300450932242

3. Motrin

#ad

Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, 100mg Ibuprofen

#ad
Motrin #ad - With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Motrin products can help you and your family feel better. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Weight0.25 Pounds
Part NumberSB-123

4. Advil

#ad

4 Fl Oz Pack of 3, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children, Children’s Advil Pain Reliever and Fever Reducer, White Grape

#ad
Advil #ad - Give appropriate weight-based dose of this children's pain reliever every 6 to 8 hours as needed for symptoms. Advil junior ibuprofen for kids relieves minor aches and pains due to common cold or teething.

Three 4 fluid ounce bottles of white grape flavored Children’s Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children. Kids advil liquid medicine with a pleasant white grape flavor and a dye-free formulation that won't stain washables. Dye free kids ibuprofen liquid is an effective kids fever reducer and pain medicine. Junior strength Advil for children ages 2 to 11 years.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133052
Model60000000133052

5. Benadryl

#ad

Diphenhydramine HCl, 4 fl. oz, Children's Benadryl Dye-Free Allergy Liquid, Bubble Gum

#ad
Benadryl #ad - Alcohol and sugar free. Relieves nasal congestion and cough. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes.

Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Non drowsy formula. This allergy medicine for kids contains 12.

5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Bubble gum flavored liquid. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number493805
Model493805

6. Advil

#ad

Children's Advil Pain Reliever and Fever Reducer, Berry, 4 Fl Oz, Dye-Free & Sugar-Free Suspension, Liquid Ibuprofen for Children

#ad
Advil #ad - One 4 fluid ounce bottle of berry flavored children's Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children.

Liquid advil for children ages 2 to 11 years. Hsa and fsa eligible product. Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething. Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms. Dye free & sugar free kids ibuprofen liquid is an effective kids fever reducer and pain medicine. Liquid medicine with a pleasant berry flavor and a dye-free formulation that won't stain washables.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height5.13 Inches
Length2 Inches
Weight4 ounces
Width2.13 Inches
Part Number305730232302
Model305730232302

7. Rite Aid

#ad

Berry Flavor, 50 mg, 2 Value Pack | Infant Pain Reliever | for Babies Ages 6 to 23 Months | Ibuprofen Oral Suspension 50 mg per 1.25 mL | Gluten Free, Rite Aid Infants' Dye-Free Ibuprofen Drops

#ad
Rite Aid #ad - This dye-free, & gluten free: each 1. 25 ml dose contains 50 mg of pain relieving, non-staining, NON-STAINING, gluten-free infant medicine is a must-have, and each dose will last approx. 6-8 hours. Get all the benefits of an effective pain reliever— formulated in easy-to-administer drops, with syringe included, just for babies.

Easy to administer: compare rite aid infants’ ibuprofen Drops to the active ingredient in top national brands. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. The tasty berry flavor contains 50 mg of ibuprofen per 1.

25 ml, without any dyes. Great berry flavor: rite aid’s infants’ fever reducer and baby pain reliever, ibuprofen, comes with a dosing syringe for quick and easy measuring and ingesting. Dye-free, fever reducing ibuprofen without dyes or gluten. Infants ages 6-23 months: rite aid infants’ ibuprofen drops baby medicine is safely formulated for babies ages 6-23 months to temporarily reduce fevers while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part NumberA6624

8. Tylenol

#ad

2 fl oz, Dye-Free Cherry, Pain Plus Fever Relief, Infants' Tylenol Liquid Medicine with Acetaminophen

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. This dye-free baby pain and fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight Dosing is available for children 2-3 years of age Ask a doctor about dosage for children under 2 years of age.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620